# SDR EIA2005131

- Difficulty date: June 22, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 96,626 hours, 22,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Sta 405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT AT LOCATION STA 405 INOP.  LIGHT ASSY REPLACED PER MM 33-51-00 OPS CKD OK.
